On d-characteristic and $d_Ξ$-characteristic of linear operators
Annales Polonici Mathematici, Tome 19 (1967) no. 2, pp. 117-121
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
D. Przeworska-Rolewicz 1 ; S. Rolewicz 1
@article{10_4064_ap_19_2_117_121,
author = {D. Przeworska-Rolewicz and S. Rolewicz},
title = {On d-characteristic and $d_\ensuremath{\Xi}$-characteristic of linear operators},
journal = {Annales Polonici Mathematici},
pages = {117--121},
year = {1967},
volume = {19},
number = {2},
doi = {10.4064/ap-19-2-117-121},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-19-2-117-121/}
}
TY - JOUR AU - D. Przeworska-Rolewicz AU - S. Rolewicz TI - On d-characteristic and $d_Ξ$-characteristic of linear operators JO - Annales Polonici Mathematici PY - 1967 SP - 117 EP - 121 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-19-2-117-121/ DO - 10.4064/ap-19-2-117-121 LA - en ID - 10_4064_ap_19_2_117_121 ER -
%0 Journal Article %A D. Przeworska-Rolewicz %A S. Rolewicz %T On d-characteristic and $d_Ξ$-characteristic of linear operators %J Annales Polonici Mathematici %D 1967 %P 117-121 %V 19 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-19-2-117-121/ %R 10.4064/ap-19-2-117-121 %G en %F 10_4064_ap_19_2_117_121
D. Przeworska-Rolewicz; S. Rolewicz. On d-characteristic and $d_Ξ$-characteristic of linear operators. Annales Polonici Mathematici, Tome 19 (1967) no. 2, pp. 117-121. doi: 10.4064/ap-19-2-117-121
Cité par Sources :